본문 바로가기
KERD
논문KCI 등재

Flecainide 독성과 관련된 치명적인 심실상빈맥의 1예

A Case of Life-Threatening Supraventricular Tachycardia Related to Flecainide Toxicity

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류내과학

초록

Flecainide acetate is a potent class Ic anti-arrhythmic drug with a major sodium channel-blocking effect. Flecainide toxicity cancause myocardial impairment and precipitate circulatory collapse, particularly in patients with renal failure. Electrical and hemodynamicdeterioration during flecainide toxicity may not respond to conventional treatments. We report the successful management offlecainide toxicity using extracorporeal membrane oxygenation (ECMO), hemoperfusion, and bicarbonate administration maintainingalkalinity.

Abstract

Flecainide acetate is a potent class Ic anti-arrhythmic drug with a major sodium channel-blocking effect. Flecainide toxicity cancause myocardial impairment and precipitate circulatory collapse, particularly in patients with renal failure. Electrical and hemodynamicdeterioration during flecainide toxicity may not respond to conventional treatments. We report the successful management offlecainide toxicity using extracorporeal membrane oxygenation (ECMO), hemoperfusion, and bicarbonate administration maintainingalkalinity.

참고문헌 (10)

  1. Brazil E, "Fatal flecainide intoxication", J Accid Emerg Med, 15, pp.423~425 (1998)
  2. Yasui RK, "Flecainide overdose: is cardiopulmonary support the treatment?", Ann Emerg Med, 29, pp.680~682 (1997)
  3. Goldman MJ, "Sodium bicarbonate to correct widened QRS in a case of flecainide overdose", J Emerg Med, 15, pp.183~186 (1997)
  4. Sim JK, "Wide QRS tachycardia during treatment with classic antiarrhythmic agents in a patient with atrial fibrillation: report of 2 cases", Korean J Med, 65(3), pp.S727~732 (2003)
  5. Conard GJ, "Metabolism of flecainide", Am J Cardiol, 53, pp.41B~51B (1984)
  6. Purkayastha S, "Treatment of poisoning induced cardiac impairment using cardiopulmonary bypass: a review", Emerg Med J, 23, pp.246~250 (2006)
  7. Auzinger GM, "Successful extracorporeal life support in a case of severe flecainide intoxication", Crit Care Med, 29, pp.887~890 (2001)
  8. Dirks E, "Successful treatment of flecainide (Tambocor) poisoning: effect of hemodialysis", hemoperfusion?, 1990, pp.79, 54~59
  9. Roden DM, "Drug therapy: flecainide", N Engl J Med, 315, pp.36~41 (1986)
  10. Baud FJ, "Clinical review: aggressive management and extracorporeal support for druginduced cardiotoxicity", Crit Care, 11, pp.207~ (2007)

관련 논문AI추천

이 간행물의 다른 논문 (10건)